# SDR ABXA010188

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,054 hours, 25,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED AND CORRODED AT FS 1690 LONGERON 34R AFT SIDE OF SPLICE.
